MathSciNet Relay Station
MathSciNet bibliographic data
MR929510 (89g:60249) 60J65
Bingham, N. H.; Doney, R. A. On higher-dimensional analogues of the arc-sine law. J. Appl. Probab. 25 (1988), no. 1, 120–131.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement